# SDR CA090219009

- Difficulty date: February 18, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Boeing 737275C
- Aircraft time: 65,660 hours, 44,387 cycles
- Engine: Pwa JT8D17
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Part number: 657661125
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR, GRAVEL DEFLECTOR, PLATE, RETAINER AND FIBERGLASS SKIN WITH WEARS, GOUGES, CORROSION AND NICKS. GRAVEL DEFLECTOR COMPONENTS WITH LUGS AND BORES CORRODED. ASSY DEFLECTOR ASSY PN: 65-76611-26 SN: 9994 MODIFICATION INCORPORATED 39-1067.
